# SDR CALA2023122903748

- Difficulty date: December 27, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 115,628 hours, 12,044 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Part number: 59130013
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECT (GENERAL VISUAL) MAIN LANDING GEAR BRAKES. {B777-32-3-7020} - #1 BRAKE LEAKING AT HYDRUALLIC CONNETION. REPLACED #1 BRAKE QUICK DISCONNECT ADAPTER REF TASK 32-41-06-000-801. OPS CHECK LEAK CHECK GOOD. PARTS USED: 25-3245-3-0004,QTY :1  40-0593-3-1977,QTY :1  99-3200-3-0055,QTY :1  00-0585-3-0382,QTY :1
